# SDR CA000824029

- Difficulty date: July 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 6,982 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56140593
- Condition: Cracked
- Location: Cockpit
- Part time: 7,058 hours
- Component: Support Channels
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SEAT SUPPORT LEFT/RIGHT CHANNELS CRACKED / BROKEN / MISSING PIECES. NEW LEFT / RIGHT SUPPORT CHANNELS FABRICATED  AND INSTALLED. FOUND DURING ROUTINE SCHEDULED INSPECTION.
